Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 5, Pages 94–96 (Mi mz3628)  

Brief Communications

Harmonic and holomorphic functions on coverings of complex manifolds

V. A. Kaimanovich


Full text: PDF file (397 kB)

Bibliographic databases:
Received: 04.04.1989

Citation: V. A. Kaimanovich, “Harmonic and holomorphic functions on coverings of complex manifolds”, Mat. Zametki, 46:5 (1989), 94–96

Citation in format AMSBIB
\Bibitem{Kai89}
\by V.~A.~Kaimanovich
\paper Harmonic and holomorphic functions on coverings of complex manifolds
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 5
\pages 94--96
\mathnet{http://mi.mathnet.ru/mz3628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1033426}
\zmath{https://zbmath.org/?q=an:0689.32005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3628
  • http://mi.mathnet.ru/eng/mz/v46/i5/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:63
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022